# SDR HEEA065133

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26BK7
- Condition: Precessing
- Location: Cockpit Horizon
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL GYRO PRECESSES.
